Vol. 76, No. 1, 1978

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On Massey products

Edward O’Neill

Vol. 76 (1978), No. 1, 123–127
Abstract

We present two examples: one showing the necessity of the condition that the two triple products must vanish simultaneously in order for the quadruple product to be defined; and one showing that the higher order products of a path connected, simply connected space are not completely determined by the differentials in the Eilenberg-Moore spectral sequence of its path-loop fibration.

Mathematical Subject Classification
Primary: 55G30, 55G30
Milestones
Received: 28 July 1977
Published: 1 May 1978
Authors
Edward O’Neill